Can The Drug With The Content Of Imanitib Cause Spots On The Face?

Illustration of Can The Drug With The Content Of Imanitib Cause Spots On The Face?
Illustration: Can The Drug With The Content Of Imanitib Cause Spots On The Face? mdedge-files-live.s3.us-east-2.amazonaws.com

afternoon … does the consumption of glivec drug affect the appearance of spots on the face?

1 Answer:

Hello Lukita, Thank you for the question.

Glivec is a drug that contains imanitib which functions to treat leukemia and gastrointestinal stromal tumors. This drug works by inhibiting abnormal proteins that cause uncontrolled cell growth. This drug does not cause the appearance of spots on the face. Some of the side effects of using this drug are: headaches, dizziness, indigestion, vision problems, diarrhea, nausea, vomiting, and joint and muscle pain.

Spots on the face can be caused by heredity, aging, sun exposure, use of hormonal contraception, acne scars, pregnancy, or the use of cosmetics that contain mercury or salicylic acid for a long time. Blemishes on the face is actually not a dangerous condition but it is not uncommon to disturb one's appearance. Encourage your friend to consult with a dermatologist further if this condition is quite disturbing. The doctor will examine your friend's skin and then provide the right treatment for him. Meanwhile, your friend is recommended to avoid using cosmetics that have harmful contents and always use sunscreen when outdoors activities.

Hopefully this information helps you.

: by

Related Question

Flatulence Accompanied By Diarrhea And Dizziness In Pregnant Women Asked HealthReplies.com?

Flatulence Accompanied By Diarrhea And Dizziness In Pregnant Women Asked HealthReplies.com?

(1 year ago)

I am mothers who are pregnant with my first child at the age of 3 months, why do I like to catch a cold and not get rid of difficult bowel movements and then run to the headache... Read more

Lymphocele?

Lymphocele?

(8 months ago)

Lymphocele: due to blockage of lymph channels, usually after masturbation or sexual intercourse. N nIs the disease dangerous? And need fast treatment?... Read more

The Lump Of Water In The Palm Of The Hand Does Not Go Away And Feels Sore?

The Lump Of Water In The Palm Of The Hand Does Not Go Away And Feels Sore?

(7 months ago)

Hello, want to ask, since 2014 – now I have rashes filled with water in my hands and they never disappear. It appeared first on the back of the right palm, then to the palm o... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *